| Catalog Number |
381044 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Tech went to insert iv.Upon insertion, tech went retract stilet, which would not retract.Additional information 3 mar 2026: could you please provide the exact event date (b)(6) 2026.Does the needle fail to retract? yes.If yes, does the needle partially retract, slowly retract, or not retract at all? we have all 3 occurrences happen.Is there any visible catheter damaged when it appears to be caught on the needle? nothing visible.Is there any harm/serious injury to patient? no.
Additional Manufacturer Narrative
The complaint of retraction issues was confirmed from the representative 18g insyte autoguard bc devices that were received in sealed unit packaging from lot #5156125.Although the affected units were not returned for investigation, a functional test of the returned samples revealed that the retraction time of some units exceeded the specification.Each needle fully retracted; however, one needle was briefly stuck within the catheter adapter before it retracted on its own.Due to the evidence observed on the returned samples, slow retraction and needle shielding failure were confirmed for units from lot #5156125.The lot number and samples of the other affected units were not provided by the customer.Due to a trend of similar complaints, actions were taken to address these issues.The appropriate manufacturing personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.
Event or Problem Description
No new information.